Alert archive / Iowa / Flash Flood Warnings in 2019

Flash Flood Warning 12, NWS Quad Cities, IA

May 24, 2019Delaware County, Iowa

NWS Quad Cities, IA issued this flash flood warning at May 24, 2019, 9:14 AM CDT for Delaware County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2019, 9:14 AM CDT (14:14 UTC)
Expired
May 24, 2019, 3:15 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

County Delaware County, IA

The radar

The Quad Cities radar (KDVN), 111 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 9:20 AM CDTFLASH FLOOD3 Wsw Delaware, IAFISH HATCHERY ROAD WASHED OUT AND 195TH ST AND 216 AVE CLOSED. ROADS WILL BE CLOSED THROUGH THE WEEKEND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 2.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 428 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
428 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

343 
WGUS53 KDVN 241414
FFWDVN
IAC055-242015-
/O.NEW.KDVN.FF.W.0012.190524T1414Z-190524T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
914 AM CDT Fri May 24 2019

The National Weather Service in the Quad Cities has issued a

* Flash Flood Warning for...
  Delaware County in northeastern Iowa...

* Until 315 PM CDT Friday.

* At 914 AM CDT, emergency management reported heavy rain across the
  warned area. Up to two inches of rain have already fallen. Flash
  flooding is already occurring.

* Some locations that will experience flooding include...
  Manchester, Dyersville, Earlville, Delhi, Ryan, Greeley, Dundee,
  Delaware, Masonville, Oneida, Robinson, Delaware County
  Fairgrounds, Manchester Airport, Coffins Grove Park, Baileys Ford
  Park, Petersburg and Turtle Creek Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4237 9113 4233 9160 4257 9161 4261 9113

$$

Gross
2 follow-up statements
088 
WGUS73 KDVN 241444
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
944 AM CDT Fri May 24 2019

IAC055-242015-
/O.CON.KDVN.FF.W.0012.000000T0000Z-190524T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware IA-
944 AM CDT Fri May 24 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
DELAWARE COUNTY...

At 939 AM CDT, emergency management reported water over roads in 
Manchester on West Marion Street and 210th Street east of 
Manchester. Over two inches of rain has fallen in a short amount of 
time. Flash flooding is already occurring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4237 9113 4233 9160 4257 9161 4261 9113

$$

Gross
810 
WGUS73 KDVN 242005
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
305 PM CDT Fri May 24 2019

IAC055-242015-
/O.EXP.KDVN.FF.W.0012.000000T0000Z-190524T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware IA-
305 PM CDT Fri May 24 2019

...THE FLASH FLOOD WARNING FOR DELAWARE COUNTY WILL EXPIRE AT 315 PM
CDT...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4237 9113 4233 9160 4257 9161 4261 9113

$$

Gross

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:50 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 24, 6:50 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
650 AM CDT Fri May 24 2019

...12Z AVIATION UPDATE...

.SYNOPSIS...
Issued at 335 AM CDT Fri May 24 2019

At 3 am, a large complex of thunderstorms with heavy rain, and more
isolated instances of pea size hail and wind gusts over 40 mph was
covering much of central and northeast Iowa early this morning.
Isolated cells were occurring over NE MO, SE IA and west central IL.
This main cluster was occurring in an area of strong elevated
moisture transport (advecting over 1.5 PW values) on the edge of
elevated instability and 2000 plus J/KG MUCAPEs over northern MO.
This main complex likely producing rainfall well over 1 inch, was
was progressing northeast with an apparent MCV. At the surface, a
warm front was across central Il west along the IA/MO border to low
pressure over north central KS, where a separate storm complex was
taking shape and may focus the next round of storms into the
forecast area later this morning.

&&

.SHORT TERM...(Today) ISSUED AT 335 AM CDT Fri May 24 2019

Active weather is on-going and is expected to continue today with
threats for both severe storms and flash flooding. Will be issuing a
flash flood watch for late this afternoon and overnight. The
progressive nature of the current activity, falling on areas missed
by significant rain over the past couple days, should limit the
threat for flash flooding, while there could still be 1 plus inch
amounts. Another round of storms is possible from mid to late
morning as shown by convective models, but this is depicted
occurring in a dissipating mode from mid to late morning.

The focus then turns to this afternoon, when another shortwave in
the flow interacts with the warm frontal boundary, expected to lift
northward through the day. Sufficient low level shear, deep shear
and instability may be in place for severe weather, including
damaging wind, large hail and tornadoes. SPC has nearly the entire
forecast area in a slight risk. There will also be a continued
threat for flash flooding due the high moisture availability and
enhanced vulnerability due to the saturated ground from our
persistent wet weather pattern. Temperatures will be dependent on
the warm front and cloud trends with highs for now advertised in the
mid 70s north to lower 80s south with dewpoints climbing into the
60s to possibly lower 70s for rather humid conditions.

.LONG TERM...(Tonight through Thursday) ISSUED AT 335 AM CDT Fri
May 24 2019

Current upper air pattern remains in place through Wednesday of
next week with the ridge holding over the southeast US and the
trough persisting in the intermountain west. Models agree in this
regard and in breaking the pattern down late next week, bringing
northwest flow and at least a brief period of drier weather.

But until then, the pattern remains active with several rounds of
rainfall forecast. Temperatures during the period will hover
close to seasonal norms with highs in the 70s and 80s, until a
decent cooloff knocks temps back into the 60s and 70s Wednesday
and Thursday.

Tonight - early Saturday...developing storms this afternoon will
persist overnight then exit the area Saturday. There is some
potential for training storms which could result in locally heavy
rainfall and flash flooding.

Saturday night - Sunday...precip chances and QPF look to be
focused along and south of I-80 for this event. Again, locally
heavy rainfall is possible but it is too early to address a flash
flood threat.

Monday...model consensus is good in developing another round of
storms in the Plains which is forecast to move into the area early
Monday morning and continue into the day. While the entire area
will likely receive rain, at this point it appears areas along and
north and I-80 may be most at risk for the heavier amounts.

Tuesday into Wednesday...the upper level system bringing the
pattern change will bring a surface low and cold front through the
area producing another round of potentially heavy rain. In terms
of model QPF, this event appears the most significant at this time
with the entire CWA at risk.

Be sure to check the latest river forecasts and information later
this morning and afternoon as this period of wet weather will no
doubt be impactful on many area rivers.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
ISSUED AT 650 AM CDT Fri May 24 2019

Another round of thunderstorms will move through the area around
mid morning with the potential for strong gusty winds, heavy
rainfall and small hail. While not mentioned, there is a small
potential for damaging winds with this line. Ceilings are likely
to drop into MVFR or even IFR range for a period this morning,
depending on where a frontal boundary becomes stationary. For now,
this possibility is greatest at CID and DBQ. There will likely be
additional thunderstorms later this afternoon through overnight,
which could also be strong to severe.

&&

.HYDROLOGY...
Issued at 947 PM CDT Thu May 23 2019

No significant changes made this evening to ongoing forecasts. The
river flood warning for St. Francisville has been cancelled, but
will remain very close to flood stage the next week. There is
little doubt we're in a wet pattern and the flooding will in a
broad sense be worsening in the Midwest. The regional radar
tonight is certainly a sign the events the next few nights will
be heavy in nature.

Previous Discussion...
Issued at 101 PM CDT Thu May 23 2019

Multiple rounds of showers and thunderstorms are possible into
the middle of next week but current river forecasts only contain
24 hours of forecast rainfall. This is do to the uncertainty in
the amounts and the exact location of where the rain will fall. We
have high confidence that there will be renewed rises on he
Mississippi River due to rain that has fallen upstream making its
way down the river in addition to the forecast rainfall. Flooding
is occurring on area tributary rivers and more is possible,
depending on the distribution of the rainfall over the coming

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch from 4 PM CDT this afternoon through Saturday
     morning for Benton-Buchanan-Cedar-Clinton-Delaware-Des
     Moines-Dubuque-Henry IA-Iowa-Jackson-Jefferson-Johnson-
     Jones-Keokuk-Lee-Linn-Louisa-Muscatine-Scott-Van Buren-
     Washington.

IL...Flash Flood Watch from 4 PM CDT this afternoon through Saturday
     morning for Bureau-Carroll-Hancock-Henderson-Henry IL-Jo
     Daviess-McDonough-Mercer-Putnam-Rock Island-Stephenson-
     Warren-Whiteside.

MO...Flash Flood Watch from 4 PM CDT this afternoon through Saturday
     morning for Clark-Scotland.

&&

SYNOPSIS...Sheets
SHORT TERM...Sheets
LONG TERM...Wolf
AVIATION...Sheets
HYDROLOGY...Ervin
Hazardous weather outlook, May 24, 4:07 AM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
407 AM CDT Fri May 24 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-250915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
407 AM CDT Fri May 24 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms this morning will produce a lightning threat, and
additional rainfall will prime soils for flash flooding and add
further to rises on area rivers.

Redeveloping thunderstorms this afternoon will pose both a severe
weather and flash flood threat. Damaging winds, large hail,
tornadoes, lightning and flash flooding are all hazards expected
today over the entire area, which is included in a slight risk for
severe weather by SPC and a slight-moderate risk for heavy rain
by WPC.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The active weather pattern is forecast to continue until
Thursday. Rain chances exist each day which will add to river
flooding issues. If conditions set up right, flash flooding will
also be a threat in this time frame.

A slight-moderate risk of heavy rain is forecast Saturday into
early Sunday mainly along and south of I-80. The flash flood watch
may need to be extended to account for this.

Likewise, severe weather is possible Saturday and again Monday
and Tuesday, but it is too early to provide details as to specific
timing and hazards.

.SPOTTER INFORMATION STATEMENT...
Spotter activation and amateur radio activation may be needed this
afternoon and evening.

wolf

In the hours before

Special weather statement, May 24, 7:46 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
746 AM CDT Fri May 24 2019

ILC067-131-IAC011-031-055-057-061-087-095-101-103-105-107-111-113-
115-139-177-183-MOC045-241315-
Mercer-Hancock-Van
Buren-Cedar-Keokuk-Benton-Washington-Delaware-Muscatine-Jefferson-
Linn-Henry-Des Moines-Louisa-Dubuque-Johnson-Jones-Iowa-Lee-Clark-
746 AM CDT Fri May 24 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MERCER...
NORTH CENTRAL HANCOCK...VAN BUREN...CEDAR...KEOKUK...BENTON...
WASHINGTON...SOUTHEASTERN DELAWARE...MUSCATINE...JEFFERSON...LINN...
HENRY...DES MOINES...LOUISA...SOUTHWESTERN DUBUQUE...JOHNSON...
JONES...IOWA...LEE AND NORTH CENTRAL CLARK COUNTIES UNTIL 815 AM
CDT...

At 745 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Traer to 9 miles west of Bloomfield.
Movement was east at 50 mph.

Wind gusts up to 50 mph are possible with these storms along with
frequent lightning, and heavy rain.

Locations impacted include...
Cedar Rapids, Iowa City, Burlington, Muscatine, Fort Madison,
Fairfield, Mount Pleasant, Washington, Anamosa, Vinton, Tipton,
Marengo, West Branch, Wapello, Sigourney, Columbus Junction,
Mechanicsville, Keosauqua, Stanwood and Marion.

This includes the following highways...
 Interstate 80 in Iowa between mile markers 205 and 272.
 Interstate 380 between mile markers 1 and 45.

LAT...LON 4151 9241 4153 9230 4224 9230 4233 9091
      4058 9117 4061 9218 4116 9218 4116 9241
TIME...MOT...LOC 1245Z 266DEG 42KT 4218 9254 4072 9259

DC
Local storm report, May 24, 8:35 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
835 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     TSTM WND GST     1 N VINTON              42.18N 92.02W
05/24/2019  M30 MPH          BENTON             IA   EMERGENCY MNGR

            3 MINUTE GUST. HEAVY AS STORM MOVED THRU
            VINTON.

&&

SCK
Special weather statement, May 24, 8:41 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
841 AM CDT Fri May 24 2019

ILC071-131-161-IAC011-031-055-057-087-095-103-105-113-115-139-183-
241430-
Henderson-Rock
Island-Mercer-Cedar-Benton-Washington-Delaware-Muscatine-Linn-Henry-
Des Moines-Louisa-Johnson-Jones-Iowa-
841 AM CDT Fri May 24 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
HENDERSON...SOUTHWESTERN ROCK ISLAND...WESTERN MERCER...CEDAR...
SOUTHEASTERN BENTON...WASHINGTON...SOUTHEASTERN DELAWARE...
MUSCATINE...LINN...HENRY...NORTHERN DES MOINES...LOUISA...JOHNSON...
WESTERN JONES AND NORTHEASTERN IOWA COUNTIES UNTIL 930 AM CDT...

At 840 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Center Point to Westwood. Movement
was east at 50 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Cedar Rapids, Iowa City, Muscatine, Mount Pleasant, Washington,
Anamosa, Tipton, West Branch, Wapello, Columbus Junction, Oquawka,
Mechanicsville, Stanwood, Marion, Coralville, North Liberty,
Hiawatha, Mount Vernon, Monticello and West Liberty.

This includes the following highways...
 Interstate 80 in Iowa between mile markers 230 and 270.
 Interstate 380 between mile markers 1 and 42.

LAT...LON 4237 9117 4091 9092 4090 9169 4107 9172
      4116 9172 4116 9174 4222 9192
TIME...MOT...LOC 1340Z 262DEG 45KT 4217 9183 4099 9162

DC
Special weather statement, May 24, 8:57 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
857 AM CDT Fri May 24 2019

IAC011-031-095-103-105-113-241430-
Cedar-Johnson-Benton-Jones-Linn-Iowa-
857 AM CDT Fri May 24 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CEDAR...
JOHNSON...SOUTHEASTERN BENTON...WESTERN JONES...LINN AND NORTHEASTERN
IOWA COUNTIES UNTIL 930 AM CDT...

At 857 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Marion to near Hills. Movement was
northeast at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Cedar Rapids, Iowa City, Anamosa, West Branch, Mechanicsville,
Marion, Coralville, North Liberty, Hiawatha, Mount Vernon, Robins,
Lisbon, Fairfax, Solon, Tiffin, Ely, Atkins, Walford, Springville and
University Heights.

This includes the following highways...
 Interstate 80 in Iowa between mile markers 230 and 263.
 Interstate 380 between mile markers 1 and 29.

Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

LAT...LON 4227 9130 4167 9113 4151 9166 4151 9173
      4198 9199
TIME...MOT...LOC 1357Z 238DEG 36KT 4201 9162 4161 9149

Cousins
Local storm report, May 24, 9:07 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     HEAVY RAIN       4 W CEDAR RAPIDS        41.98N 91.74W
05/24/2019  M1.54 INCH       LINN               IA   TRAINED SPOTTER

            RAIN FELL BETWEEN 730 AND 900 AM.

&&

SCK
Special weather statement, May 24, 9:14 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
914 AM CDT Fri May 24 2019

ILC015-071-073-085-131-161-187-195-IAC031-045-055-057-061-087-097-
101-103-105-111-113-115-139-163-177-183-241500-
Rock Island-Whiteside-Carroll-Warren-Henderson-Mercer-Jo
Daviess-Henry-Jackson-Muscatine-Des
Moines-Dubuque-Johnson-Jones-Clinton-Lee-Van
Buren-Cedar-Washington-Delaware-Jefferson-Linn-Henry-Louisa-Scott-
914 AM CDT Fri May 24 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROCK ISLAND...
NORTHWESTERN WHITESIDE...WESTERN CARROLL...WARREN...HENDERSON...
MERCER...JO DAVIESS...WESTERN HENRY...JACKSON...MUSCATINE...DES
MOINES...DUBUQUE...EASTERN JOHNSON...JONES...CLINTON...NORTHERN
LEE...NORTHEASTERN VAN BUREN...CEDAR...EASTERN WASHINGTON...
DELAWARE...EASTERN JEFFERSON...EASTERN LINN...HENRY...LOUISA AND
SCOTT COUNTIES UNTIL 1000 AM CDT...

At 913 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Sherrill to near Denmark. Movement
was east at 55 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Davenport, Iowa City, Dubuque, Moline, Rock Island, Bettendorf,
Clinton, Burlington, Muscatine, East Moline, Monmouth, Mount
Pleasant, Washington, Maquoketa, Anamosa, Manchester, Aledo, Galena,
Tipton and West Branch.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 5.
 Interstate 80 in Iowa between mile markers 240 and 306.
 Interstate 80 in Illinois between mile markers 1 and 11.
 Interstate 74 in Illinois between mile markers 1 and 18.
 Interstate 88 between mile markers 1 and 3.
 Interstate 280 between mile markers 1 and 18.

Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

LAT...LON 4264 9071 4251 9064 4250 8993 4115 9041
      4115 9044 4070 9057 4071 9186 4264 9140
      4265 9090 4267 9089
TIME...MOT...LOC 1413Z 265DEG 48KT 4261 9071 4079 9131

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 12:58 AM CDTSpecial Weather StatementDVNLinn32 min
May 24, 3:46 AM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more23 hr
May 24, 4:03 AM CDTSpecial Weather StatementDVNScott27 min
May 24, 7:41 AM CDTSpecial Weather StatementDVNBenton, Cedar, Des Moines, Henry, Iowa, Jefferson and 9 more64 min
May 24, 7:46 AM CDTSpecial Weather StatementDVNBenton, Cedar, Des Moines, Henry, Iowa, Jefferson and 9 more29 min
May 24, 8:07 AM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Linn38 min
May 24, 8:41 AM CDTSpecial Weather StatementDVNCedar, Des Moines, Henry, Johnson, Linn, Louisa and 2 more49 min
May 24, 8:57 AM CDTSpecial Weather StatementDVNJohnson, Linn33 min
May 24, 9:14 AM CDTSpecial Weather StatementDVNCedar, Clinton, Delaware, Des Moines, Dubuque, Henry and 6 more46 min
May 24, 9:36 AM CDTSpecial Weather StatementDVNLee39 min
May 24, 9:37 AM CDTSpecial Weather StatementDVNLee38 min
May 24, 10:05 AM CDTRiver Flood WarningDVNLinn5 days
May 24, 10:05 AM CDTRiver Flood WarningDVNCedar, Johnson, Linn6 days
May 24, 10:05 AM CDTRiver Flood WarningDVNCedar, Johnson6 days
May 24, 10:05 AM CDTRiver Flood WarningDVNJohnson, Louisa, Washington9 days
May 24, 10:05 AM CDTRiver Flood WarningDVNLouisa5 days
May 24, 10:12 AM CDTSpecial Weather StatementDVNLee33 min
May 24, 10:13 AM CDTSpecial Weather StatementDVNLee32 min
May 24, 10:45 AM CDTRiver Flood WarningDVNLee41 days
May 24, 10:45 AM CDTSevere Thunderstorm WarningDVNLee30 min
May 24, 2:42 PM CDTRiver Flood WarningDVNDelaware, Jones29 hr
May 24, 2:42 PM CDTRiver Flood WarningDVNCedar, Jones, Linn5 days
May 24, 6:18 PM CDTTornado WarningDVNIowa, Johnson, Keokuk, Washington42 min
May 24, 6:52 PM CDTTornado Warning Tornado observedDVNCedar, Johnson, Muscatine53 min

Nearby

Flash Flood Warnings in Iowa, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.